# SDR C8GA20080083

- Difficulty date: October 29, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 62,202 hours, 32,810 cycles
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Part time: 62,202 hours, 32,810 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY PERFORMING INSPECTIONS IT WAS NOTED THAT THE FRAME WAS DENTED AT BS 1110 JUST ABOVE STR 26R CUT OUT DAMAGED FRAME AND FABRICATED NEW FRAME FROM 7075-O .063 INCH 23 INCH BY 4.5 INCH.  HEAT TREATED FRAME TO T6.  INSTALLED REPAIR IAW SRM 53-10-2 AND 51-40-3.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
